# SDR REXA2024111301474

- Difficulty date: October 26, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 45,928 hours, 35,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM AT FS280.00 BTW LBL45.00/RBL45.00 AT CABIN FLOOR STRUCTURE. CORROSION ON CROSSBEAM AT FS280.00 WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-01-101-001-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01; SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01
